Global existence of classical solutions for a hyperbolic chemotaxis model and its parabolic limit

Hyung Ju Hwang, Kyungkeun Kang, Angela Stevens

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We consider a one dimensional hyperbolic system for chemosensitive movement, especially for chemotactic behavior. The model consists of two hyperbolic differential equations for the chemotactic species and is coupled with either a parabolic or an elliptic equation for the dynamics of the external chemical signal. The speed of the chemotactic species is allowed to depend on the external signal and the turning rates may depend on the signal and its gradients in space and time, as observed in experiments. Global classical solutions are established for regular initial data and a parabolic limit is proved. Indiana University Mathematics Journal

Original languageEnglish
Pages (from-to)289-316
Number of pages28
JournalIndiana University Mathematics Journal
Volume55
Issue number1
DOIs
Publication statusPublished - 2006 Apr 20

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Global existence of classical solutions for a hyperbolic chemotaxis model and its parabolic limit'. Together they form a unique fingerprint.

  • Cite this